i was out drinking on sat and i had about 12 drinks and about 5 shots and felt really normal and not drunk 1 bit that is really unnormal for me i woke up on sat felt fine no hangover but had started my periods that are always heavy and sore i have an operation in my side that some times blood leaks tho my adomanal wall and thro my stomach. but eny way on monday i felt not well with my period pain but aslo started to feel sick and feel dizzy and felt my self going isde ways and grabed my friends arm also my eyes have been going black or like a fuzzy tv screen i get goose bums all over and chills up my spine. does eny 1 no what could be up and cant get an appointment with doctors
BE CAREFUL WITH VYVANSE:
I am on a blog with other mothers whose children have been on Vyvanse. I have even called my son's doctor about VYVANSE. Please get off that darn drug as soon as you can. You have no idea the damage it will do to your brain. One mother said her son has been on Vyvanse a number of years and he is totally schizophrenic and nothing, and I mean nothing helps to stop the voices he hears continually. I was telling my son about it (and my son was on it only on school days for 15 months) and he said that he hears voices too and thinks it is a good thing. I asked him what is so good about hearing voices. He said it makes him stop and think about what he is doing. There is going to be a big court case over this medicine in the future and I would urge all of you to keep track of how long you have been on this Vyvanse because it is not going to be a pretty sight when the litigation starts on this new-fangled drug. Sure like we want to be SCHIZOPHRENIC too. ADD is bad enough as it is. Try an older, more established drug. Never take something that is brand new for God's sake. Unless it has been out for many years, you can never truly know the side effects. Get off that darn Vyvanse before you hear voices as well. Yes I am ADD as well, my father was too, and my elder brother who were given nothing for their ADD and were able to make a way in life. Please throw out your Vyvanse before you start hearing voices too! I love crystalized ginger and it made an A student out of me, so go find something hot, whether you like ginger, hot peppers or curry and that will help your mind out better than any drug can!!~~!